Side effects of testosterone medication

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision or vision changes; chest pain; confusion; fainting; fast or irregular heartbeat; flu-like symptoms (fever, chills, sore throat); one-sided weakness; pale skin color; redness, tenderness, or swelling of the calf; seizures; severe diarrhea, dizziness, headache, stomach pain, or vomiting; severe or persistent tiredness or weakness; slurred speech; sudden pain or numbness of an arm or leg; sudden shortness of breath; sudden trouble walking or loss of balance; swelling of the arms or legs; vision or speech problems; weight gain.

I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.

Side effects of testosterone medication

side effects of testosterone medication

Media:

side effects of testosterone medicationside effects of testosterone medicationside effects of testosterone medicationside effects of testosterone medicationside effects of testosterone medication

http://buy-steroids.org